Antibiotics Home > What You Need to Know About Factive and Tendon Problems
Do Some People Have a Higher Risk for Tendon Ruptures With Factive?Tendon rupture can occur in anyone who takes Factive. However, some people appear to have a higher risk. This includes people who:
- Are over 60 years of age
- Take corticosteroid medications (see Factive Drug Interactions)
- Have had kidney, heart, or lung transplants
- Engage in strenuous physical activity
- Have kidney failure (renal failure)
- Have a history of tendon problems, such as rheumatoid arthritis.
Signs of Tendon ProblemsIf you are taking Factive (or other quinolones), be watchful for any signs of tendonitis or tendon rupture, including:
- Tendon pain, swelling, or inflammation
- A snapping or popping sound, followed by sharp pain in a tendon area
- Immediate bruising after an injury to a tendon area
- Difficulty moving joints or walking.